MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71019
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Discomfort (2330); Inadequate Pain Relief (2388)
Date of Event 07/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Although imaging was used during the implant procedure and placement of the leads was confirmed, the leads were implanted in a very superficial area with limited fascia to suture the leads in place.Due to tissue quality and suturing, the leads were unstable and migrated immediately after implant.Lack of efficacy was noted immediately upon activating the system and was unable to be corrected through several troubleshooting and reprogramming attempts.Additionally, the ipg was placed in an area of pain, and the discomfort was unable to be fully resolved due to ineffective therapy from the migrated leads.Ultimately the patient elected to remove the system rather than repositioning due to the discomfort and lack of effective therapy.
 
Event or Problem Description
Patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2024 to pain symptoms in the chest area and extending into the armpit area.The implantable pulse generator (ipg) was placed in the infraclavicular area with the leads targeting bilateral supraclavicular nerves.Both fluoroscopy and ultrasound were used during the implant procedure to assure appropriate placement.After implanting the system, the patient reported discomfort at the site of the ipg.The patient also experienced ineffective therapy due to migration of the implanted leads.In (b)(6) 2025, the firm was notified that the patient had elected to completely remove the system due to the discomfort and lack of pain relief.On approximately (b)(6) 2025 the firm was notified that the explant had taken place on (b)(6) 2025.No notification was received of the scheduled procedure and thus no representative of the firm was able to be present.The explanted device was not retained for return to nalu.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key22723533
Report Number3015425075-2025-00236
Device Sequence Number8884441
Product Code GZF
UDI-Device Identifier00812537036441
UDI-Public(01)00812537036441(11)240202(17)270202
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71019
Device Catalogue Number71019
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Initial Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown